MathSciNet Relay Station
MathSciNet bibliographic data
MR336050 35J20 (47H15)
Brézis, Haïm; Strauss, Walter A. Semi-linear second-order elliptic equations in $L\sp{1}$. J. Math. Soc. Japan 25 (1973), 565–590.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement